Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 48, NWS Cleveland, OH

June 2, 2010Holmes County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 2, 2010, 12:49 PM EDT for Holmes County, Wayne County, Ohio. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2010, 12:49 PM EDT (16:49 UTC)
Expired
Jun 2, 2010, 1:45 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Holmes County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS51 KCLE 021649
SVRCLE
OHC075-169-021745-
/O.NEW.KCLE.SV.W.0048.100602T1649Z-100602T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1249 PM EDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOLMES COUNTY IN NORTHEAST OHIO
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 145 PM EDT

* AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  NORTH OF NASHVILLE...OR 6 MILES WEST OF SHREVE...AND WAS MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHREVE...
  HOLMESVILLE...
  WOOSTER...
  ORRVILLE...
  DALTON...
  DOYLESTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4055 8213 4067 8221 4067 8213 4073 8212
      4099 8171 4098 8166 4078 8164 4071 8164
TIME...MOT...LOC 1649Z 234DEG 20KT 4067 8210

$$

LAPLANTE
2 follow-up statements
726 
WWUS51 KCLE 021729
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT WED JUN 2 2010

OHC075-021739-
/O.CAN.KCLE.SV.W.0048.000000T0000Z-100602T1745Z/
HOLMES OH-
129 PM EDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLMES COUNTY IS
CANCELLED...

LAT...LON 4076 8164 4071 8165 4070 8166 4068 8185
      4074 8188 4089 8177 4095 8170 4095 8166
      4082 8164
TIME...MOT...LOC 1729Z 271DEG 24KT 4073 8171

$$

OHC169-021745-
/O.CON.KCLE.SV.W.0048.000000T0000Z-100602T1745Z/
WAYNE OH-
129 PM EDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR EASTERN WAYNE COUNTY...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR APPLE CREEK...OR 11 MILES SOUTHEAST OF WOOSTER...MOVING EAST AT
30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
SOUTHEASTERN WAYNE COUNTY.

LAT...LON 4076 8164 4071 8165 4070 8166 4068 8185
      4074 8188 4089 8177 4095 8170 4095 8166
      4082 8164
TIME...MOT...LOC 1729Z 271DEG 24KT 4073 8171

$$

THOMPSON
873 
WWUS51 KCLE 021754
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT WED JUN 2 2010

OHC169-021804-
/O.EXP.KCLE.SV.W.0048.000000T0000Z-100602T1745Z/
WAYNE OH-
154 PM EDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY
EXPIRES AT 145 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4076 8164 4071 8165 4070 8166 4068 8185
      4074 8188 4089 8177 4095 8170 4095 8166
      4082 8164
TIME...MOT...LOC 1729Z 271DEG 24KT 4073 8171

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:45 AM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jun 2, 7:45 AM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
745 AM EDT WED JUN 2 2010

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE SOUTHERN GREAT LAKES TODAY
WITH A FRONTAL BOUNDARY LINGERING OVER OHIO INTO NORTHWEST PA INTO
THURSDAY. ADDITIONAL RIPPLES OF LOW PRESSURE WILL MOVE ALONG THIS
FRONT ON THURSDAY. HIGH PRESSURE WILL BRIEFLY SLIDE INTO THE
REGION ON FRIDAY NUDGING THE FRONT INTO THE SOUTHERN PORTION OF THE
STATE. THIS BOUNDARY WILL WOBBLE BACK TO THE NORTH FOR THE WEEKEND
AS THE NEXT WAVE OF LOW PRESSURE BRINGS UNSETTLED WEATHER FOR THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MESOSCALE CONVECTIVE COMPLEX (MCC) WILL MOVE ACROSS INDIANA INTO
NORTHWEST OHIO THIS MORNING. A FEW THUNDERSTORMS COULD APPROACH
SEVERE LEVELS DURING THE MORNING AS AN OUTFLOW BOUNDARY FROM THIS
CONVECTION MOVES INTO THE REGION. THIS BOUNDARY WILL LIKELY BE A
FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON INTO THE EVENING
AS STRONG MIDDLE LEVEL WINDS MOVE ACROSS THE SOUTHERN GREAT LAKES.
WILL ALSO HAVE TO MONITOR ANY MESOSCALE VORTEX THAT EMERGES FROM
THIS COMPLEX. THIS COULD ALSO BE A TRIGGER FOR CONVECTIVE INITIATION.
TRIED TO TIME THE CONVECTION INTO THE AREA THIS MORNING THEN EXPANDED
ACROSS THE REGION THROUGH THE AFTERNOON.

TEMPERATURES FOR TODAY ARE A DIFFICULT TASK WITH THE UNCERTAINTY
OF WHERE ANY OF THE MESOSCALE BOUNDARIES WILL BE BY AFTERNOON.
THIS COMBINED WITH ALL OF THE CONVECTIVE CLOUD DEBRIS THAT WILL
EXIST THROUGH THE DAY. AM COUNTING ON AT LEAST A SOME BREAKS FOR
THE AFTERNOON ACROSS MUCH OF THE AREA WHICH WILL ALLOW THE REGION
TO WARM INTO THE 80S. WARMEST TEMPERATURES WILL BE EAST OF A LINE
FROM ERIE TO MOUNT VERNON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THUNDERSTORMS SHOULD BE ONGOING THIS EVENING AS LOW PRESSURE MOVES
FROM LAKE ERIE INTO NY STATE. THIS WILL DRAPE A FRONT ACROSS THE
AREA AT SOME POINT DURING THE EVENING. THIS BOUNDARY WILL BECOME
THE FOCUS FOR CONVECTION. WILL HAVE TO MONITOR THE POTENTIAL FOR
FLOODING THIS EVENING INTO THE OVERNIGHT AS THUNDERSTORMS ATTEMPT
TO TRAIN ALONG THIS BOUNDARY. THERE IS ENOUGH UNCERTAINTY AS TO
WHERE THIS BOUNDARY WILL STALL TO KEEP US FROM ISSUING A FLOOD
WATCH AT THIS TIME. LATER SHIFTS WILL HAVE TO MONITOR THIS POTENTIAL
CLOSELY.

THE NEXT AREA OF LOW PRESSURE WILL MOVE ALONG THIS BOUNDARY ON
THURSDAY KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST UNTIL
OVERNIGHT THURSDAY. AT THIS POINT THERE IS ENOUGH UNCERTAINTY ON
WHERE THIS BOUNDARY WILL RESIDE TO ONLY GO WITH LIKELY POPS. IF
THE BOUNDARY STALLS OVER THE CENTRAL PORTION OF THE COUNTY WARNING
AREA (CWA) THEN POPS WILL NEED TO BE RAISED. THE POSSIBILITY
EXISTS THAT THE REGION WILL SEE THE MAIN ENERGY SLIDE BY TO THE
NORTH AND SOUTH WITH ONLY SCATTERED THUNDERSTORMS MATERIALIZING.

OTHERWISE EXPECT TO SEE HIGH PRESSURE BUILD IN AT LEAST BRIEFLY ON
FRIDAY WITH THE FRONT HANGING UP ACROSS SOUTHERN OHIO. THIS FRONT
WILL MOVE BACK NORTHWARD FOR THE WEEKEND AS THE NEXT WAVE OF LOW
PRESSURE BRINGS UNSETTLED WEATHER TO THE REGION.

TEMPERATURES THROUGH THE PERIOD WILL VARY BY THE THICKNESS OF THE
CLOUD COVER ACROSS THE REGION. HOWEVER THEY SHOULD RANGE FROM THE
MIDDLE 70S TO THE LOWER 80S FOR THURSDAY THROUGH SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS IN AGREEMENT ENOUGH BEGINNING SUNDAY WITH KEEPING AT LEAST A
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA.
HOWEVER...OVERALL TREND WILL BE LOW PRESSURE AND UPPER TROUGH
GRADUALLY DEPARTING THE AREA THROUGH SUNDAY NIGHT AND SURFACE HIGH
PRESSURE BUILDING IN FOR MONDAY. FASTER AND MORE ZONAL FLOW DURING
EARLY NEXT WEEK LEADS TO QUESTION THE MODEL/S HANDLING OF SPEED OF
SYSTEMS OVERALL. WHILE LATEST ECMWF CONTINUES TO KEEP HIGH PRESSURE
DOMINATING ACROSS THE AREA GFS SPREADING MOISTURE BACK INTO THE AREA
AHEAD OF NEXT LOW PRESSURE PULLING OUT OF THE SOUTHERN PLAINS IN
COMBINATION OF NORTHERN STREAM LOW PRESSURE APPROACHING FROM THE
UPPER MIDWEST. TO ACCOUNT FOR THIS FASTER FLOW INTRODUCED LOW POPS
AT THE END OF THE PERIOD.

TEMPERATURES GOING INTO EARLY NEXT WEEK WILL BE NEAR NORMAL. STAYED
CLOSE TO GUIDANCE TEMPS FOR THE MONDAY AND TUESDAY PERIOD.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THUNDERSTORM COMPLEX MOVING EAST THROUGH INDIANA THIS MORNING.
MENTION SOME TEMPO TSRA AT TOL AND FDY WITH GREATEST CONFIDENCE OF
THUNDER FROM THIS. AS THIS LINE OF THUNDERSTORMS PROGRESSES
EASTWARD VARIOUS MODEL GUIDANCE ALONG WITH CURRENT ANALYSIS
SUPPORT THIS FEATURE DIMINISHING QUICKLY AS IT PUSHES INTO
NORTHERN OHIO THROUGH THIS MORNING. MENTIONED ONLY SOME TEMPO
SHOWERS AT CLE AND MFD LATER THIS MORNING.

GOING INTO THE AFTERNOON...LINGERING OUTFLOW BOUNDARIES FROM THIS
MORNING/S THUNDERSTORMS WILL BE FOCUS FOR ANOTHER ROUND OF THUNDER
THIS AFTERNOON AND EVENING. MENTIONED THUNDER AT MOST LOCATIONS
WHILE TRYING TO LIMIT TIMING WITH REFERENCE TO LOCAL MODEL
GUIDANCE. FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS NORTHERN
OHIO THIS EVENING AND INTO TONIGHT...SO WIND SHIFTS ARE TRICKY.
MOST GUIDANCE SUGGESTING AT LEAST MVFR CONDITIONS DEVELOPING AT
MOST SITES BETWEEN 06Z AND 12Z THURSDAY. FOR NOW FEEL SOMEWHAT
CONFIDENT IN SOME MVFR BUT HELD OFF ON AN IFR FORECAST AT THIS
TIME.

.OUTLOOK...NON VFR CONDITIONS THURSDAY. ANOTHER CHANCE OF NON VFR
FRIDAY NIGHT AND EARLY SATURDAY.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS TODAY OVER THE LAKE AHEAD OF COLD FRONT
EXPECTED TO PUSH THROUGH THE AREA TONIGHT. DEPENDING ON EVOLUTION OF
THUNDERSTORM COMPLEX TO THE WEST THIS MORNING...IT MAY HAVE AN
INFLUENCE ON WINDS LATER THIS MORNING OR EARLY AFTERNOON. OVERALL
WINDS WILL SHIFT TO THE WEST AND THEN BECOME NORTHERLY ON THURSDAY
WITH FRONT PUSHING SOUTH OF THE LAKE. HIGH PRESSURE BUILDING OVER
THE LAKE FRIDAY WILL ALLOW FOR MAINLY LIGHT AND VARIABLE WINDS.
ANOTHER APPROACHING LOW PRESSURE AND COLD FRONT WILL CAUSE WINDS TO
SHIFT BACK SOUTHERLY FRIDAY NIGHT AND SATURDAY MORNING. CONFIDENCE
LOWERS THROUGH THE WEEKEND AS POSITION OF FRONTAL BOUNDARY A BIT
UNCERTAIN. FOR NOW KEPT WINDS MORE SOUTHERLY WITH THE FRONT REMAIN
NEAR OR JUST NORTH OF THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Jun 2, 4:18 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
418 AM EDT WED JUN 2 2010

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-030830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
418 AM EDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN
OHIO INTO NORTHWEST PENNSYLVANIA THROUGH THIS EVENING. THE MAIN
THREAT WILL BE STRONG DAMAGING WINDS BUT THE POTENTIAL FOR LARGE
HAIL WILL ALSO EXIST.

A MESOSCALE CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA INTO
NORTHWEST OHIO THIS MORNING. A FEW THUNDERSTORMS COULD APPROACH
SEVERE LEVELS DURING THE MORNING AS AN OUTFLOW BOUNDARY FROM THIS
CONVECTION MOVES INTO THE REGION. THIS BOUNDARY WILL LIKELY BE A
FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON INTO THE EVENING
AS STRONG MIDDLE LEVEL WINDS MOVE ACROSS THE SOUTHERN GREAT LAKES.

A WET GROUND FROM SOME RECENT HEAVY RAINFALL MAY HAVE SET THE
STAGE FOR SOME FLOODING ACROSS THE REGION. THE THREAT OF TRAINING
ECHOES WILL EXIST...ESPECIALLY SOUTH OF A BOWLING GREEN TO
MANSFIELD TO CANTON LINE.

THERE IS SOME UNCERTAINTY AS TO WHERE ANY OF THE MESOSCALE FEATURES
WILL RESIDE FOR THE AFTERNOON SO STAY TUNED TO NOAA WEATHER RADIO
TO KEEP UP WITH THE SEVERE THUNDERSTORM AND FLOODING POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS NORTHWEST
OHIO...THEN THE ENTIRE REGION FOR THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 2, 9:22 AM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT WED JUN 2 2010

OHZ003-006>008-017-018-021415-
HANCOCK-LUCAS-OTTAWA-SANDUSKY-SENECA-WOOD-
922 AM EDT WED JUN 2 2010

...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...OTTAWA...
SANDUSKY...SENECA AND WOOD COUNTIES UNTIL 1015 AM EDT...

AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF
SYLVANIA TO 5 MILES NORTHWEST OF ADA...MOVING EAST AT 45 MPH.

SMALL HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
 WHITEHOUSE...WESTON...WATERVILLE AND RAWSON BY 930 AM EDT.
 VAN BUREN...SYLVANIA...NORTH BALTIMORE AND HOLLAND BY 935 AM EDT.
 PERRYSBURG...FINDLAY AND BOWLING GREEN BY 940 AM EDT.

THE TOWNS OF GRAND RAPIDS...MOUNT CORY...MILTON CENTER...BERKEY...
BENTON RIDGE...HOYTVILLE...JENERA...TONTOGANY...HASKINS AND PORTAGE
ARE ALSO IN THE PATH OF THESE STORMS.

TK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:41 AM EDTSpecial Marine WarningCLE64 min
Jun 2, 10:35 AM EDTSpecial Marine WarningCLE55 min
Jun 2, 12:46 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox44 min
Jun 2, 1:29 PM EDTSevere Thunderstorm WarningCLEHolmes27 min
Jun 2, 1:33 PM EDTSevere Thunderstorm WarningCLEStark34 min
Jun 2, 2:17 PM EDTTornado WarningCLEAshtabula43 min
Jun 2, 4:07 PM EDTSevere Thunderstorm WarningCLEWayne38 min
Jun 2, 4:15 PM EDTSevere Thunderstorm WarningCLEStark, Summit45 min
Jun 2, 4:30 PM EDTSevere Thunderstorm WarningCLEStark60 min
Jun 2, 4:48 PM EDTSevere Thunderstorm WarningCLEPortage57 min
Jun 2, 4:58 PM EDTTornado WarningCLEPortage47 min
Jun 2, 5:25 PM EDTTornado WarningCLEMahoning65 min
Jun 2, 6:30 PM EDTSpecial Marine WarningCLE90 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.